# SDR TRAX200800643

- Difficulty date: May 14, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 1,425,740 hours, 9,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RAILS HAVE CORROSION DAMAGE AT LBL 9 FS 477.40 TO FS 693.00.  BLENDED CORROSION ON CABIN FLOR SEAT RAILS LBL 9 FS 477 TO FS 693 REMOVED .021" OF MATERIAL WITHIN LIMITS ALLOWED TO REMOVE .035" OF MATERIAL.  ALL WORK DONE IAW SRM 53-31-49.
